# SDR ASAA2018103126677

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,521 hours, 11,899 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10246
- Condition: Inoperative
- Location: Ac Bay
- Part time: 31,336 hours, 15,417 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL DURING AFTER START. GROUNDED - YES. HARD RT TEMPERATURE CONTROL VALVE FAULT. I RESET THE CONTROL BOX BUT AFTER RUNNING THE PACKS THE TCV FAULT CAME UP RIGHT AWAY. REMOVED AND REPLACED RT TEMPERATURE CONTROL VALVE IAW AMM 21-51-10/401, OPS CHECK GOOD IAW AMM 21-61-00-700-806-002.
